# SDR DLM88060529

- Difficulty date: June 27, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 47,848 hours, 37,891 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Rotted
- Location: Lavatory Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIG FAA FINDING, LAV LIGHT ASSY, TERMINAL BLOCKS HAVE DRY ROTTED CONNECTOR INSULATION THIS IS FOUND BY REMOVING THE VERTICAL LIGHT LENS AND THAT WILL EXPOSE THE TERMINAL STRIP OR BLOCK THE CONNECTOR ON THAT STRIP WILL HAVE A PLASTIC  INSULATION COATING THAT WILL DISINTEGRATE UPON TOUCH.  THIS COULD RESULT IN THE CONNECTORS TOUCHING OR SHORTING.  REPAIRED WIRING PER AMM 20.
